Numerical Method of Linear Hyperbolic Partial Differential Equation by Finite Difference Method with Conservation Law

  • P. Sowmiya, G.K. Revathi, M.Sakthipriya, Franklin Thamil Selvi M. S., S. Vinusowndarya

Abstract

In this paper, the authors construct a worthwhile numerical method to find the solution of hyperbolic system of conservation law in partial Differential equation using an advection equation. Linear-advection describes the motion of some conserved quality in the field where the velocity is persistant. The authors construct the integral form of conservation law and discuss their speed which extends it’s limit to diffusion.

Published
2020-05-20
How to Cite
P. Sowmiya, G.K. Revathi, M.Sakthipriya, Franklin Thamil Selvi M. S., S. Vinusowndarya. (2020). Numerical Method of Linear Hyperbolic Partial Differential Equation by Finite Difference Method with Conservation Law. International Journal of Advanced Science and Technology, 29(08), 14 - 23. Retrieved from https://sersc.org/journals/index.php/IJAST/article/view/16966
Section
Articles